JournalsifbVol. 9 , No. 3DOI 10.4171/ifb/168

Stable periodic constant mean curvature surfaces and mesoscopic phase separation

  • Antonio Ros

    Universidad de Granada, Spain
Stable periodic constant mean curvature surfaces and mesoscopic phase separation cover

Abstract

We establish the existence and uniqueness of the solution to some inner obstacle problems for a coupling of a multidimensional quasilinear first-order hyperbolic equation set in a region Ωh\Omega_h with a quasilinear parabolic one set in the complementary Ωp=Ω\Ωh\Omega_p=\Omega\backslash \Omega_h. The mathematical problem is motivated by physical models for infiltration processes with saturation thresholds.